Q&A: Tramadol withdrawal symptoms?

withdrawal symptoms
by Kecko

Question by Doug H: Tramadol withdrawal symptoms?
In December, I started taking Tramadol (50mg) for foot pain, but quickly began taking more than the recommended dose, taking 200mg at a time. After about a month of taking 200 mg (once a day), I realized there was a problem, and went two days with none. I was feeling extremely depressed, loss of appetite and couldn’t sleep. All of these were symptoms that I have never dealt with. I started taking them on the weekend, just to get through, but on Monday I quit, and by Tuesday/Wednesday, all of these symptoms return strong. I really want to quit and am so scared of the depression and mood swings. Shold I go cold turkey or reduce dosage/days between doses. Please help, as I am wanting to conquor this once and for all…I had no idea it would be like this and I got them from someone, so not w/prescription from doctor. I appreciate the help.

Best answer:

Answer by Sugar Free Sweet
That is definitely not healthy. You could damage your liver taking Tramadol like that. You need to detox to minimize withdrawal symptoms. Look for a good colon cleanser, take vitamins and drink lots of water. I recommend psyllium husk powder to help flush the drug out your system.

What do you think? Answer below!

Trackback URL

, ,

No Comments on "Q&A: Tramadol withdrawal symptoms?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments